# SDR CALA2025100709728

- Difficulty date: September 5, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 79,293 hours, 29,659 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 147A85407
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSANGER CABIN BS 947 LBL 54 (L2 DOOR) INNER CHORD HAS EXFOLIATED CORROSION. REMOVED AND REPLACED INNER CHORD AFT PASSENGER CABIN STA 946 LBL 54" L2 DOOR AS PER SRM 51-40-02-0G-0 AND DWG 147A8501 SHEET 67.
